Mathematical models for coinfection by two sexually transmitted agents: the human immunodeficiency virus and herpes simplex virus type 2 case
Article first published online: 21 JUN 2010
© 2010 Royal Statistical Society and University of Versailles-INSERM-APHP
Journal of the Royal Statistical Society: Series C (Applied Statistics)
Volume 59, Issue 4, pages 547–572, August 2010
How to Cite
Mahiane, S. G., Nguéma, E.-P. N., Pretorius, C. and Auvert, B. (2010), Mathematical models for coinfection by two sexually transmitted agents: the human immunodeficiency virus and herpes simplex virus type 2 case. Journal of the Royal Statistical Society: Series C (Applied Statistics), 59: 547–572. doi: 10.1111/j.1467-9876.2010.00719.x
- Issue published online: 23 JUL 2010
- Article first published online: 21 JUN 2010
- [Received November 2008. Final revision January 2010]
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!